# SDR GTIA201812083029

- Difficulty date: December 18, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 7,123 hours, 3,163 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MINOR FUME EVENT ON CLIMBOUT THROUGH 15000 DISSIPATED BEFORE ANY CREW ACTION , COCKPIT ONLY. STRONGER FUME EVENT ON DESCENT ISOLATED PACK 1 FUMES DISSIPATED ODOR SIMILAR TO BURNING PLASTIC NO CABIN ODOR /FUME EVENT. -PERFORMED TSM PROC 05-50-*00-810-831-A. ODOR REPORTED IDENTIFIED TO PACK 1. DUE TO AC HISTORY /FLIGHT CREW ISOLATION PROC PACK 1 PLACED ON MEL. INSPECTED ELEC CIRCUIT SND EQUIP. NO DEFECTS NOTED . NO BURNING PLASTIC ODOR DETECTED. A/C OK TO CONTINUE SERVICE IAW AMM 24-00-00-200-03A
